# SDR AALA202508258174

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 33,538 hours, 13,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 300358002
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT DOOR GIRT BAR MISSING RETAINER ON RIGHT SIDE OF BAR. INSTALLED BAR LOCK (AALA202508258174) AND SPRING PIN (AALA202508253200) ON 2L DOOR GIRT BAR. PER AMM 25-66-01-000-804, PER EA 367497. PERFORMED GIRT BAR FIT CHECK GOOD AT THIS TIME.
